# SDR QXEA200602691

- Difficulty date: September 28, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 19,420 hours, 28,048 cycles
- Engine: Pwa PW123D
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SHELL PANEL HAS CORROSION UNDER AL NUT AT FORWARD LOWER CORNER. REPAIRED IAW RD8-52-647 AND SRM 51-40-11.
